# SDR SIMA20160913003

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 29,150 hours, 24,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R FUSE FOR EMERGENCY LIGHT ON PASSENGER DOOR AT POWER SUPPLY.  OPS CHECKED GOOD.
